# SDR SWAA991148

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 067SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: BR2013
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND EEPLS LIGHT INOP.  REPLACED LIGHT BULBS PER MM.
